# SDR UPS00534498

- Difficulty date: November 13, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 7100 · Powerplant System
- Part: Smoke
- Condition: Detected
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:C, AIR TURNBACK DUE TO SMOKE IN COCKPIT.  SMOKE SMELL IS COMING OFF OF THE RIGHT SIDE.  RIGHT ENGINE WAS JUST CHANGED.  ENG INSPECTION FOR OIL LEAKS C/W.  ENG PWR RUN C/W.  COCKPIT CK FOR SMOKE OR FUMES C/W.  NO SMOKE OR ODORS DETECTED DURING ENG RUN.  OK FOR SERVICE.
